Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 87, NWS Green Bay, WI

June 26, 2007Lincoln County, Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 26, 2007, 11:23 PM CDT for Lincoln County, Wisconsin. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2007, 11:23 PM CDT (04:23 UTC)
Expired
Jun 27, 2007, 12:01 AM CDT
In force
38 min
Issued by
NWS Green Bay, WI
Area
Counties, with a storm outline in the text

County Lincoln County, WI

The radar

The Green Bay radar (KGRB), 151 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 11:35 PM CDTTSTM WND DMG7 Ne Merrill, WIFEW TREES DOWN N-NE OF MERRILL - ON HWY 17 AND ALSO ON COUNTY HWY K. POWER OUTAGES ALSO REPORTED. TIME ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 4.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2007-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2636 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2007-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2636 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1366 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGRB 270423
SVRGRB
WIC069-270515-
/O.NEW.KGRB.SV.W.0087.070627T0423Z-070627T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1123 PM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEAST LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN...

* UNTIL 1215 AM CDT

* AT 1120 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING HAIL...AND WINDS TO 60 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH
  OF MERRILL TO 11 MILES WEST OF MERRILL...OR ALONG A LINE EXTENDING
  FROM 24 MILES NORTH OF WAUSAU TO 17 MILES NORTHWEST OF WAUSAU...AND
  MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MERRILL...IRMA...GLEASON...DOERING AND BLOOMVILLE.

SEVERE THUNDERSTORMS PRODUCE STRONG WINDS AND HAIL. STAY AWAY FROM
WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER.

CAMPERS AND OTHERS OUTDOORS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4542 8972 4514 8999 4513 8944 4540 8945

$$

HELMAN
3 follow-up statements
000 
WWUS53 KGRB 270435
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1135 PM CDT TUE JUN 26 2007

WIC069-270515-
/O.CON.KGRB.SV.W.0087.000000T0000Z-070627T0515Z/
LINCOLN-
1135 PM CDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT 
FOR SOUTHEAST LINCOLN COUNTY...

AT 1133 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND WINDS TO 60
MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BLOOMVILLE TO MERRILL...OR ALONG A LINE EXTENDING FROM 21 MILES
NORTHWEST OF ANTIGO TO 16 MILES NORTH OF WAUSAU...MOVING EAST AT 35
MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  MERRILL BY 1140 PM...
  DOERING BY 1150 PM...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4542 8972 4514 8999 4513 8944 4540 8945

$$

HELMAN
000 
WWUS53 KGRB 270450
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1149 PM CDT TUE JUN 26 2007

WIC069-270515-
/O.CON.KGRB.SV.W.0087.000000T0000Z-070627T0515Z/
LINCOLN-
1149 PM CDT TUE JUN 26 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT 
FOR SOUTHEAST LINCOLN COUNTY...

AT 1146 PM...DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF DOERING TO DOERING...OR ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF ANTIGO TO 16 MILES NORTH OF
WAUSAU...MOVING EAST AT 35 MPH.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY

CAMPERS AND OTHERS SHOULD SEEK SHELTER IN A STURDY BUILDING
IMMEDIATELY.

LAT...LON 4542 8972 4514 8999 4513 8944 4540 8945

$$

HELMAN
000 
WWUS53 KGRB 270501
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1201 AM CDT WED JUN 27 2007

WIC069-270511-
/O.CAN.KGRB.SV.W.0087.000000T0000Z-070627T0515Z/
LINCOLN-
1201 AM CDT WED JUN 27 2007

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEAST LINCOLN COUNTY IS 
CANCELLED...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4542 8972 4514 8999 4513 8944 4540 8945

$$
TH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:29 PM CDT, 8 hours 54 minutes earlier.

Area forecast discussion, Jun 26, 2:29 PM CDT, 8 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
229 PM CDT TUE JUN 26 2007

.SYNOPSIS...LARGE SCALE PATTERN ACRS THE CONUS WAS DOMINATED BY
UPR RIDGE EXTENDING NEWD FM THE DESERT SW. MEAN TROF POSNS WERE
OFF THE WEST COAST AND OVER SERN CANADA. STG SHRTWV/UPR SYSTEM
THAT EJECTED OUT OF THE ERN PAC TROF WAS ABOUT TO CREST THE
RIDGE...AND WL HELP GENERATE STG AMPLIFCATION OF THE LARGE-SCALE
FLOW ONCE IT REACHES THE ERN NOAM LNGWV TROF POSN LATER IN THE
WK. THE AMPLIFICATION WL RESULT IN NWLY UPR FLOW ACRS THE FCST
AREA FOR THE END OF THE WORK WEEK AND INTO THE UPCOMING WEEKEND...
AND THAT WL BRING A LARGE COOL DRY HIGH PRESSURE SYSTEM INTO THE
GREAT LAKES RGN. CONFIDENCE STILL HIGH ON THOSE ASPECTS OF THE
FCST...BUT CONSIDERABLE UNCERTAINTLY HAS DEVELOPED CONCERNING THE
EVOLUTION OF THE PATTERN LATE IN THE WEEKEND AND FOR NEXT WK.

HOT AND VERY HUMID WX TDA WL QUICKLY BE REPLACED BY BLO NORMAL
TEMPS WITH LOW HUMIDITIES AS THE CANADIAN HIGH BUILDS INTO THE
AREA. READINGS SHOULD THEN REBOUND BACK TO ABV NORMAL LEVELS BY
EARLY NEXT WK. COLD FRONT CROSSING THE AREA WL BRING SCT TSRA TO
THE AREA TNGT/WED...THEN DRY WX EXPECTED THROUGH THE WEEKEND.
&&

.SHORT TERM...TONIGHT

THE MAIN NEAR TERM PBLM FOCUSES ON THE APPROACH OF A CDFNT AND THE
EXTENT OF PCPN ASSOCIATED WITH THE FNT. IN ADDITION...WL HAVE TO
WATCH FOR MARGINALLY SVR STORMS ESP THIS EVENING.

THE 18Z MSAS SFC ANALYSIS PLACED THE CDFNT ROUGHLY FROM THE MN
ARROWHEAD TO NW IA. TSTMS HAVE DEVELOPED ACROSS NE MN AHD OF THE
FNT WITH A NEW SVR TSTM WATCH BOX ISSUED INTO NW WI. FARTHER TO
THE EAST...ISOLATED SHWRS AND TSTMS HAD DEVELOPED IN THE VERY WARM
AND MOIST AIRMASS OVR WI.

THESE AFTERNOON INSTABILITY SHWRS/TSTMS WL DISSIPATE BY EARLY
EVENING AS DAYTIME HEATING WANES. THE AREA OF SHWRS AND TSTMS
ASSOCIATED WITH THE CDFNT TO STEADILY OVERSPREAD WI TNGT. FNT TO
COME THRU NE WI OVRNGT WHICH IS TYPICALLY NOT CONDUCIVE TO SVR
WEATHER DUE TO LESS INSTABILITY. WHILE AN ISOLATED WND EVENT IS
PSBL...THE SVR WEATHER THREAT OVR NE WI APRS MINIMAL AT THIS TIME.
THAT BEING SAID...PLENTY OF MSTR AVBL AHD OF THE FNT (PW VALUES
AROUND 1.7 INCHES) TO COMBINE WITH MODERATELY STEEP LAPSE RATES TO
GENERATE ADDL SHWRS AND TSTMS. BETTER FORCING AND LIFT TO ACTUALLY
PASS TO OUR NORTH CLOSER TO A SHRTWV TROF MOVG INTO ONTARIO AND
FAVORABLE UPR JET DYNAMICS. PREFER TO BUMP N-CNTRL WI UP TO LIKELY
POPS FOR MAINLY THE EVENING HRS WHERE BETTER FORCING/LINGERING
INSTABILITY TO EXIST. OTHERWISE...WL GO WITH SCT TYPE WORDING
ELSEWHERE AS MDLS INDICATE THAT THE PCPN WL TEND TO WEAKEN LTR
TNGT AS IT APPROACHES ERN WI. TEMPS FOR TNGT FROM PREV FCST STILL
LOOKSSO MADE LITTLE CHG HERE.

.LONG TERM....WED THRU NEXT TUE. CHGS TO THE FCST WERE MODEST.
THE GFS WAS MORE AGGRESSIVE THAN THE NAM IN FIRING CONVECTION
BEFORE THE FRONT EXITS THE AREA WED. THE GFS HAD CONSIDERABLE
SUPPORT FROM THE SREF...SO NUDGED POPS UP A BIT OVER THE FAR SE
PART OF THE FCST AREA FOR WED. ALSO ADDED SOME TEMPORAL RESOLUTION
TO SHOW THE CHC OF PCPN SHIFTG SWD DURING THE DAY.

NUDGED TEMPS FOR WED NGT AND THU DOWN BASED ON LATEST GUID
NUMBERS. READINGS SHOULD BE BLO NORMAL...AND PROBABLY WON/T GET
OUT OF THE 60S NEAR LAKE MICHIGAN THU. SFC RIDGE SHOULD BE RIGHT
ACRS THE AREA THU NGT. MAV GUID ACTUALLY HAD MID-30S FOR LOWS AT A
FEW SITES. WOULD NOT BE SURPRISED TO SEE SOME OF THE COOLER SITES
DIP BLO 40...BUT SETTLED FOR DROPPING MINS TO 40F ACRS THE N.

CONFIDENCE IN FCST LATE IN THE WEEKEND AND NEXT WK WAS LOWER THAN
YDA. MED RANGE MODELS WERE NOW MORE AGGRESSIVE IN BREAKING DOWN
THE HIGH AMPLITUDE PATTERN AND ALLOWING THE UPR RIDGE TO EXPAND
EWD AGAIN...WITH FAIRLY STG WLY FLOW AROUND THE PERHIPHERY OF THE
RIDGE SPREADING EWD ACRS THE FCST AREA. THE CHANGE WOULD ALLOW FOR
A RETURN TO MUCH WARMER AND MORE HUMID WX MORE QUICKLY THAN
EXPECTED YDA. IT WOULD ALSO OPEN THE DOOR FOR MCS/S TO TRACK ACRS
THE AREA. BUT TIMING OF PCPN IN FAIRLY STG AND FLAT FLOW WL BE
DIFFICULT...AND IF THE UPR RIDGE BUILDS JUST A LITTLE MORE NE IT
IS POSSIBLE THAT PCPN WL STAY N OF THE AREA COMPLETELY. DID NOT
WANT TO DRAG LOW CHC POPS ACRS SEVERAL FCST PERIODS...SO GIVEN ALL
THE UNCERTAINTY DECIDED TO FOREGO ADDING PCPN AT THIS POINT.
&&

.AVIATION...
TROPICAL AIRMASS IN PLACE HAS MANAGED TO POP ISOLATED SHWRS/TSTMS
ACROSS PARTS OF NE WI THIS AFTERNOON. THIS PCPN SHOULD CONT INTO
THE EARLY EVENING HRS BEFORE DAYTIME HEATING DIMINISHES. VFR
CONDITIONS ARE EXPECTED INTO EARLY EVENING BEFORE MVFR VSBYS IN
HAZE AND FOG OCCUR. MVFR CIGS EXPECTED DURING THE OVRNGT HRS AS A
CDFNT MOVS THRU THE RGN AND GENERATES SHWRS AND TSTMS. VFR
CONDITIONS ARE FCST TO RETURN LTR WED MORNING ONCE THE FNT DEPARTS
AND LWR DEW PTS ARRIVE.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KALLAS/SKOWRONSKI
Hazardous weather outlook, Jun 26, 12:00 PM CDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1200 PM CDT TUE JUN 26 2007

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-271700-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1200 PM CDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS
ALL OF NORTHEAST WISCONSIN AS VERY WARM TEMPERATURES AND HIGH DEW POINTS
CREATE AN UNSTABLE ATMOSPHERE. NONE OF THESE STORMS WILL BE SEVERE.

THERE IS A CHANCE OF ADDITIONAL THUNDERSTORMS ACROSS NORTH CENTRAL
WISCONSIN LATE THIS AFTERNOON...AND ACROSS THE REST OF THE FORECAST AREA
TONIGHT. THE BEST CHANCE OF SEVERE THUNDERSTORMS WILL BE ACROSS NORTH
CENTRAL AND FAR NORTHEAST WISCONSIN DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS. ISOLATED MARGINALLY SEVERE STORMS ARE POSSIBLE ACROSS THE
REST OF THE FORECAST AREA TONIGHT. THE MAIN THREATS WILL BE DAMAGING
WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT SEVERE WEATHER IS
NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THIS AFTERNOON OR TONIGHT.

LMZ521-522-541>543-564-271700-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND
PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING
WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE-
1200 PM CDT TUE JUN 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND
SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE
TO SHEBOYGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND TONIGHT. ISOLATED
STRONG THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY...BUT SEVERE WEATHER IS
NOT EXPECTED.

KALLAS
WEATHER.GOV/GREENBAY

In the hours before

Special weather statement, Jun 26, 7:39 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
739 PM CDT TUE JUN 26 2007

WIZ005-010>013-018-019-021-073-270200-
FLORENCE-FOREST-LANGLADE-LINCOLN-NORTHERN MARINETTE COUNTY-NORTHERN
OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS-
739 PM CDT TUE JUN 26 2007

...SEVERE THUNDERSTORMS WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PARTS OF NORTHEAST WISCONSIN...

AT 737 PM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM 43 MILES NORTH OF FLORENCE TO 20 MILES WEST OF LAC DU
FLAMBEAU TO 86 MILES SOUTHWEST OF TRIPOLI...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ALSO
POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL BE NEAR...
  LAC DU FLAMBEAU AROUND 745 PM...
  WILLOW RESERVOIR AROUND 820 PM...
  TRIPOLI...PHELPS AROUND 825 PM...
  EAGLE RIVER AROUND 845 PM...
  WOODBORO...TOMAHAWK AROUND 855 PM...
  RHINELANDER AROUND 900 PM...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR PARTS OF NORTHEAST
WISCONSIN UNTIL MIDNIGHT. THE THREAT FOR SEVERE WEATHER CONTINUES
THIS EVENING.

MG
Special weather statement, Jun 26, 7:39 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
739 PM CDT TUE JUN 26 2007

CORRECTED STORM PATHCAST

WIZ005-010>013-018-019-021-073-270200-
FLORENCE-FOREST-LANGLADE-LINCOLN-NORTHERN MARINETTE COUNTY-NORTHERN
OCONTO COUNTY-ONEIDA-SOUTHERN MARINETTE COUNTY-VILAS-
739 PM CDT TUE JUN 26 2007

...SEVERE THUNDERSTORMS WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR PARTS OF NORTHEAST WISCONSIN...

AT 737 PM...DOPPLER RADAR INDICATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM 43 MILES NORTH OF FLORENCE TO 20 MILES WEST OF LAC DU
FLAMBEAU TO 86 MILES SOUTHWEST OF TRIPOLI...MOVING EAST AT 35 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL.
FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ALSO
POSSIBLE WITH THESE STORMS.

THE THUNDERSTORMS WILL BE NEAR...
  LAC DU FLAMBEAU AROUND 820 PM...
  BOULDER JUNCTION AROUND 830 PM...
  WILLOW RESERVOIR AROUND 850 PM...
  TRIPOLI...PHELPS AROUND 855 PM...
  EAGLE RIVER AROUND 915 PM...
  WOODBORO...TOMAHAWK AROUND 925 PM...
  RHINELANDER AROUND 940 PM...

THE SEVERE THUNDERSTORM WATCH CONTINUES FOR PARTS OF NORTHEAST
WISCONSIN UNTIL MIDNIGHT. THE THREAT FOR SEVERE WEATHER CONTINUES
THIS EVENING.

MG

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.